zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the solution set of differential inclusions in Banach space. (English) Zbl 0735.34017
Some results for differential inclusions in Banach spaces are given. Separability of the space is not assumed. The main results of the paper contain: the Filippov theorem, a relaxation theorem, results concerning continuous dependence of the solution sets on parameters and initial values and differentiability of the solution set. The relaxation theorem for $x'(t)\in F(t,x(t))$, $F:[a,b]\times\Omega\mapsto 2\sp X$, is proved under the following assumptions: 1) $F(.,x)$ is measurable for each $x\in\Omega$, $F$ has closed values. 2) $F$ is Lipschitz in the second variable. 3) For every continuous function $x(.): [a,b]\mapsto\Omega$, $\int\sp b\sb a F(t,x(t))d\mu\ne\emptyset$. Then $cl\sb CS\sb F(x\sb 0)=cl\sb CS\sb{\overline{co}F}(x\sb 0)$, where $S\sb F(x\sb 0)$ denotes the solution set for $x'(t)\in F(t,x(t))$, $x(a)=x\sb 0$ and $S\sb{\overline{co}F}(x\sb 0)$ denotes the solution set for $x'(t)\in\overline{co}F(t,x(t))$, $x(a)=x\sb 0$.

34A60Differential inclusions
34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] Aubin, J. P.: Comportement lipschitzien des solutions de problèmes de minimisation convexes. C. R. Acad. sci. Paris ser. I math. 295, 235-238 (1982) · Zbl 0503.49022
[2] Aubin, J. P.: Lipschitz behavior of solutions to convex minimization problems. Math. oper. Res. 9, 87-111 (1984) · Zbl 0539.90085
[3] Aubin, J. P.; Cellina, A.: Differential inclusions. (1984) · Zbl 0538.34007
[4] Aubin, J. P.; Ekeland, I.: Applied nonlinear analysis. (1984) · Zbl 0641.47066
[5] Aubin, J. P.; Frankowska, H.: On inverse function theorems for set-valued maps. J. math. Pures appl. 66, 71-89 (1987) · Zbl 0643.46033
[6] Aumann, R. J.: Integrals of set-valued functions. J. math. Anal. appl. 12, 1-12 (1965) · Zbl 0163.06301
[7] Castaing, C.; Valadier, M.: Convex analysis and measurable multifunctions. Lecture notes in mathematics 580 (1977) · Zbl 0346.46038
[8] Clarke, F. H.: Admissible relaxation in variational and control problems. J. math. Anal. appl. 51, 557-576 (1975) · Zbl 0326.49031
[9] Clarke, F. H.: Optimization and nonsmooth analysis. (1983) · Zbl 0582.49001
[10] Frankowska, H.: The maximum principle for an optional solution to a differential inclusion with end points constraints. SIAM J. Control optim. 25, 145-157 (1987) · Zbl 0614.49017
[11] Gamkrelidze, R. V.: Principles of optional control theory. (1978) · Zbl 0401.49001
[12] Ioffe, A. D.: Theory of extremal problems. (1979) · Zbl 0407.90051
[13] Klein, E.; Thompson, A. C.: Theory of correspondences. (1984) · Zbl 0556.28012
[14] Li, Xunjing: On the applications of vector measure to the optimal control theory for distributed parameter systems. Chinese ann. Math. 3, 655-662 (1982) · Zbl 0503.49014
[15] Markin, J. T.: Stability of solution sets for generalized differential equations. J. math. Anal. appl. 46, 289-291 (1974) · Zbl 0293.34004
[16] Papageorgiou, N. S.: On the theory of Banach space valued multifunction, I. J. multivariate anal. 17, 185-206 (1985) · Zbl 0579.28009
[17] Papageorgiou, N. S.: A stability result for differential inclusions in Banach space. J. math. Anal. appl. 118, 232-246 (1986) · Zbl 0594.34016
[18] Rockafellar, R. T.: Generalized directional derivatives and subgradients of nonconvex functions. Canada J. Math. 32, 257-280 (1980) · Zbl 0447.49009
[19] Salinetti, G.; Wets, R.: On the convergence of closed valued measurable multifunctions. Trans. amer. Math. soc. 266, 275-289 (1981) · Zbl 0501.28005
[20] Turowicz, A.: Sur LES trajectoires des systèmes de commande nonlinéaires. Bull. acad. Polon. sci. Per. math. Astronom. phys. 10, 529-531 (1962) · Zbl 0107.28703
[21] Warga, J.: Relaxed variational problems. J. math. Anal. appl. 4, 111-128 (1962) · Zbl 0102.31801
[22] Wazewski, T.: Sur une généralization de la notion des solutions d’une équation au contingent. Bull. acad. Polon. sci. Ser. math. Astronom. phys. 10, 11-15 (1962) · Zbl 0104.30404
[23] Yao, Yunlong: Vector measure and maximum principle of distributed parameter systems. Sci. sinica ser. A 26, 102-112 (1983) · Zbl 0537.49010
[24] Zhu, Qiji: Integrals of set-valued maps in Banach space. Chinese sci. Bull. 32, 1717 (1987)
[25] Zhu, Qiji: Relaxation theorem for differential inclusions in separable Banach space. Chinese sci. Bull. 34, 1838-1839 (1989)
[26] Frankowska, H.: Estimations a priori pour LES inclusions différentielles opérationelles. C. R. Acad. sci. Paris ser. I math. 308, 47-55 (1989)
[27] Filippov, A. F.: Classical solutions of differential equations with multivalued right-hand side. SIAM J. Control 5, 609-621 (1967)
[28] Frankowska, H.: Local controllability and infinitesimal generators of semigroups of set-valued maps. SIAM J. Control optim. 25, 412-432 (1987) · Zbl 0625.49015
[29] Aubin, J. P.; Frankowska, H.: Observability of systems under uncertainty. SIAM J. Control. optim. 27, 949-975 (1989) · Zbl 0689.93007
[30] Papageorgiou, N. S.: A relaxation theorem for differential inclusions in Banach space. Tôhoku math. J. 39, 505-517 (1987) · Zbl 0647.34011
[31] Tolstonogov, A. A.; Chugunov, P. I.: The solution set of a differential inclusion in a Banach space, I. Sibirsk mat. Zh. 24, 144-159 (1983) · Zbl 0537.34011
[32] Tolstonogov, A. A.: The solution set of a differential inclusion in a Banach space, II. Sibirsk math. Zh. 25, 159-173 (1984) · Zbl 0537.34012
[33] Ding, G. G.: Introduction to the Banach space. (1984)
[34] Khan, M. Ali: On the integration of set-valued mappings in a non-reflexive Banach space, II. Simon stevin 59, 257-267 (1985) · Zbl 0606.28007
[35] Jr., J. J. Uhl: The range of a vector-valued measure. Proc. amer. Math. soc. 23, 158-163 (1969) · Zbl 0182.46903
[36] Frankowska, H.: A priori estimates for operational differential inclusions. J. differential equations 84, 100-128 (1990) · Zbl 0705.34016